# SDR SWAA2025112027446

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SHIELD WEB BS 767 - 792, RBL 21, WL 156.1.  REPLACED THE SHIELD WEB IAW SRM 51-10-02 ITEM 9, SRM 51-40-02, AND DWG 146A0081, SHEET 49, REV A.
